Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Do Cipralex, Xanax, Catalip, Socian, Testosterone Decanoate and Nandrolone interact with each other?

Answered by
Dr.
Dr. Noble Zachariah

Internal Medicine Specialist

Practicing since :1974

Answered : 2220 Questions

default
Posted on Fri, 17 Mar 2017 in Medicines and Side Effects
Question: Good morning.
My name is XXXX I am from Portugal.
Would like to know if there are direct interactions between my medication and some steroids I am going to take due to competition proposes.
I know there are some indirect interactions like mood swings and so on but my first concern are direct interactions that can be dangerous between the compounds.
daily medication - xanax, cipralex, socian, catalip.
steroids - decanoate testosterone, phenylproprionate testosterone, proprionate testosterone, cypionate testosterone and Nandrolone.
Thanks a lot for your time.
Best Regards.
XXXX
doctor
Answered by Dr. Noble Zachariah 20 minutes later
Brief Answer:
No documented direct adverse interaction.

Detailed Answer:
Hello XXXX,

Welcome and thanks for your query.
There is no documented direct interaction between the different anabolic steroids you have listed and your current medicines.
There is however an interaction between Xanax and Socian ( Amisulpride) that both increase sedation.

Do get back to me if you have further queries.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,   ,  

Recent questions on  Cipralex

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

Hi. Does pantoprazole increase the level of escitalopram? Or is it different from other Proton pump inhibitors? Thanks!

doctor1 MD

Hi. I have been taking lorazepam for the past 16 days. 0.5mg in the morning and evening. I also started cipralex 3 weeks ago, 10 mg. All of these are for anxiety and panic attacks. My doctor wants to get out lorazepam and today was my 1st day out...

doctor1 MD

I am withdrawing from Cipralex , 10mg. Have been on Lexapro for nearly 15 years and moved to Canada- the doctor here started me on Cipralex. It was 20mg, but, not helping me so I decided to get off of it and cut it in half for a year. I am having what appears to be (by other posts on here) classic symptoms of withdrawl. I am taking St. Johns Wort as directed for a week now and have been 3 weeks off the Ciprolex. How much time does it take for me to feel like myself again! Have these doctors destroyed my brain with all this medicine??

doctor1 MD

Dear Doctor,
Good day to you. I'm on Cipralex for nearly eight months now. I'm more relaxed than ever. Before my doctor prescribed for me this pill, I frequently experienced panic attacks and disorders. Now there is something I'm missing at the most. Yes, it's my cigarettes. I also understand smoking is harmful to health. But what I feel is it actually does give me a great amount of relaxation and enjoyment. Moreover I use to feel lighter with no depressions. My psychiatrists are not permitting me to smoke. I prefer to lead a normal lifestyle even if I'm on cipralex or whatever. I may have few cigarettes in a day. I need your help.

doctor1 MD

Hello,
I recently started taking Cipralex for my anxiety and depression. For the past week or so, my heart has been beating irregularly. It feels like it stops for a few seconds, and then starts again. When I place my fingers on my neck, I can feel my heart beat normally, and then it will pause for a second or two, and then start again, and when it starts again, it beats really quickly, almost like it's trying to catch up. I'm very nervous that this is QT interval prolongation, since I've read that Cipralex can cause this.
What is your opinion? Should I be worried? Should I stop taking this medication?
Any advice would be greatly appreciated.

doctor1 MD

hello I just got prescribed Cipralex for manic depression and was wondering i am smoker will this give me blood clots? I also have a medicinal marijuana licence for severe back pain will this affect the cipralex. Also if I miss a dose or start feeling like i dont need them anymore what will happen when I go off them as I have read these are addictive.